Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 28, 2007, 3:05 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Jan 29, 2007, 10:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2007, 3:05 PM EST (20:05 UTC)
- In effect from
- Jan 29, 2007, 10:00 AM EST
- Expired
- Jan 29, 2007, 7:57 PM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 282005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 PM EST SUN JAN 28 2007 ...A RED FLAG WARNING IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR EXPECTED LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND... .DISCUSSION...AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE REGION THIS EVENING. MUCH COLDER AIR WILL ARRIVE TONIGHT...WITH A HARD FREEZE POSSIBLE FOR THE NORTHERN HALF OF THE REGION OVERNIGHT. A VERY DRY AIRMASS WILL CREATE RED FLAG CONDITIONS ACROSS SOUTH GEORGIA AND NORTH FLORIDA ON MONDAY. GAZ120>131-142>148-155>161-290415- /O.UPG.KTAE.FW.A.0006.070129T1600Z-070130T0000Z/ /O.NEW.KTAE.FW.W.0007.070129T1500Z-070130T0100Z/ /O.NEW.KTAE.FW.A.0007.070130T1700Z-070130T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 305 PM EST SUN JAN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-290415- /O.UPG.KTAE.FW.A.0006.070129T1500Z-070130T0100Z/ /O.NEW.KTAE.FW.W.0007.070129T1500Z-070130T0100Z/ /O.NEW.KTAE.FW.A.0007.070130T1700Z-070130T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 305 PM EST SUN JAN 28 2007 /205 PM CST SUN JAN 28 2007/ ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AG
3 follow-up statements
000 WWUS82 KTAE 291014 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 514 AM EST MON JAN 29 2007 ...RED FLAG WARNING IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS...AND ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA FROM 10 AM EST (9 AM CST) THIS MORNING TO 8 PM EST (7 PM CST) THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS...AND ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... .DISCUSSION...HIGH PRESSURE WILL BUILD OVER THE REGION TODAY. DESPITE COOL AFTERNOON HIGH TEMPERATURES...DEWPOINTS IN THE TEENS WILL RESULT IN EXTENDED DURATIONS OF RELATIVE HUMIDITIES WELL BELOW CRITICAL LEVELS IN MOST LOCATIONS. HIGH PRESSURE AND DRY LOW LEVEL AIR WILL REMAIN OVER THE REGION THROUGH MUCH OF THE DAY ON TUESDAY...HOWEVER LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING AN INCREASE IN MID AND HIGH CLOUDS BY LATE TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE ONCE AGAIN POSSIBLE ON TUESDAY...ESPECIALLY ACROSS EASTERN AREAS. FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161-292100- /O.EXT.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ /O.CON.KTAE.FW.W.0007.070129T1500Z-070130T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 514 AM EST MON JAN 29 2007 /414 AM CST MON JAN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 291954 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGION FROM UNTIL 8 PM EST (7 PM CST) THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA EXCLUDING SEMINOLE... DECATUR...GRADY...THOMAS...BROOKS AND LOWNDES COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING HAS BEEN CANCELED FOR DECATUR...GRADY... THOMAS...BROOKS AND LOWNDES COUNTIES IN GEORGIA... ...RED FLAG WARNING NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... ...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR BAY...GULF AND FRANKLIN COUNTIES IN FLORIDA... ...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...DESPITE COOL AFTERNOON TEMPERATURES...IT LOOKS LIKE THE RED FLAG WARNING FOR THE FLORIDA PANHANDLE AND BIG BEND WILL EASILY VERIFY. DEW POINTS IN SOUTHWEST AND SOUTH CENTRAL GEORGIA... ESPECIALLY ALONG THE GEORGIA-FLORIDA BORDER...DID NOT DROP AS QUICKLY AS EXPECTED. THOUGH RELATIVE HUMIDITY WILL LIKELY DROP TO CRITICAL LEVELS IN THOSE COUNTIES...FOUR HOUR DURATIONS ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN CANCELED FOR THOSE COUNTIES BORDERING FLORIDA. FOR TOMORROW...RELATIVE HUMIDITY WILL AGAIN DROP TO CRITICAL LEVELS ACROSS THE AREA. FOUR HOUR DURATIONS ARE EXPECTED ACROSS THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING BAY...GULF AND FRANKLIN COUNTIES NECESSITATING A RED FLAG WARNING. ELSEWHERE CRITICAL DURATIONS ARE NOT EXPECTED AND FIRE WEATHER WATCHES HAVE BEEN CANCELED. AN INCREASE IN LOW LEVEL MOISTURE IS CURRENTLY EXPECTED BY WEDNESDAY THEREBY ENDING THE RED FLAG THREAT FOR THE REST OF THE WORK WEEK. GAZ155>160-292100- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ /O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES- 254 PM EST MON JAN 29 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT TODAY AND TUESDAY...CRITICAL DURATIONS ARE NO LONGER EXPECTED. $$ FLZ012-014-015-GAZ120>131-142>148-161-300100- /O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-LANIER- 254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/ ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW CRITICAL VALUES... THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW CRITICAL LEVELS ON TUESDAY...LONG DURATIONS ARE NO LONGER EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-300100- /O.UPG.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ /O.NEW.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MANNING
000 WWUS82 KTAE 300057 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 757 PM EST MON JAN 29 2007 ...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND HAS EXPIRED... ...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS EXPIRED... ...RED FLAG WARNING CONTINUES IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... .DISCUSSION...LOW LEVEL MOISTURE IS EXPECTED TO INCREASE ON TUESDAY BUT NOT ENOUGH TO OFFSET RED FLAG CONDITIONS OVER MOST OF NORTH FLORIDA. CRITICAL DURATIONS ARE EXPECTED ACROSS ALL BUT BAY...GULF AND FRANKLIN COUNTIES AND THUS A RED FLAG WARNING HAS BEEN ISSUED. RED FLAG CONDITIONS ARE NOT EXPECTED TO OCCUR OVER OUR GEORGIA AND ALABAMA ZONES TUESDAY. FLZ007-009>011-013-016>019-026>029-034-301230- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ /O.CON.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG CONDITIONS WERE OBSERVED THROUGHOUT THE WARNED AREA EARLIER TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-GAZ120>131-142>148-161-300200- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-LANIER- 757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG CONDITIONS WERE OBSERVED THROUGHOUT MOST OF THE WARNED AREA EARLIER TODAY. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 28, 2:45 PM EST, 20 minutes earlier.
Area forecast discussion, Jan 28, 2:45 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EST SUN JAN 28 2007
...NOTICEABLY COLDER AND DRIER NEXT FEW DAYS...
.SYNOPSIS...
PARTLY SUNNY ACROSS LOCAL AREA WITH LINGERING CIGS 2-3K. WINDS
GENERALLY 10-15 MPH WITH GUSTS TO 20 MPH.
.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...LARGE LOW OFF CALIFORNIA COAST SHOULD
RETROGRADE TONIGHT TO SRN CA COAST ON MONDAY FINALLY HELPING TO
BREAK DOWN UPPER RIDGE/REX BLOCK OVER NE PACIFIC. FURTHER
DOWNSTREAM...BROAD TROUGH CENTERED OVER ERN MISS VALLEY WITH LOW SE
OF HUDSON BAY. SATELLITE SHOWS STRONG NRN STREAM SHORTWAVE ACROSS
NRN GREAT LAKES TO DROP SE TO APPALACHIANS TONIGHT AND THEN EWD TO
MID-ATLC COAST BY 12Z MONDAY HELPING TO DEFINE TROUGH. ON
MONDAY...ANOTHER STRONG SHORT WAVE DIVES S OVER NRN PLAINS AND THEN
SWINGS AROUND BASE OF HUDSON BAY LOW THRU EARLY TUES. IN SRN
STREAM...STREAM SHORT WAVE THAT IMPACTED OVERNIGHT WX HAS NOW EXITED
WELL E FROM OUR FORECAST AREA.
.AT LOWER LEVELS...
SURFACE OBS...SATELLITE AND MSAS SHOW THAT LOW RESPONSIBLE FOR LAST
NIGHTS RAIN NOW DEEPENING E OF CHARLESTON SC WITH TRAILING COLD
FRONT RACING SWWD ACROSS SRN FLA SWWD INTO SE GULF. THIS FRONT
MARKS BOUNDARY BETWEEN AMPLE AND DEFICIENT LOW LEVEL MOISTURE. LOW
WILL CONTINUE TO MOVE NE INTO ATLC WITH FRONT DROPPING SEWD ACROSS
FL PENINSULA REST OF TODAY. ANOTHER LOW DELMARVA REGION WITH
SECONDARY REINFORCING ARCTIC FRONT EXTENDING SWWD THRU ERN GA...SE
ALA...ALA/FL COAST INTO GULF. THIS BOUNDARY WILL RACE ACROSS LOCAL
CWA REST OF THIS AFTN AND EVENING AND MARKS THE BACK EDGE OF LOWER
CLOUDS. IT ALSO TRULY MARKS THE DIVISION BETWEEN COOL AND VERY
COLD/DRY AIR. THIS NOTED IN AIR MASS CONTRAST ABOVE WITH AIRMASS 3-6
DEGREES COOLER AND LITTLE CHANGE IN DEW POINTS JUST AHEAD OF
REINFORCING BOUNDARY. MEANWHILE...THE AIRMASS JUST BEHIND
REINFORCING BOUNDARY IS 3-5 DEGREES COOLER AND 12 TO 15 DEGREES
DRIER THAN SAME TIME YESTERDAY.
FURTHER UPSTREAM...THE BIG ARCTIC HIGH OVER THE PLAINS WILL DROP S
TO ERN TX BY THIS EVENING AND THEN BUILD RAPIDLY E TO SRN MS/AL BY
12Z MON. COLD DOME OF HIGH PRESSURE THEN BUILDS ACROSS CWA. AIRMASS
UNDER ARCTIC HIGH I.E. IN ERN ARKANSAS IS RUNNING 20-30 DEGREES BOTH
COOLER AND DRIER THAN SAME TIME YESTERDAY AND THIS IS WHAT LOCAL
AREA WILL BEGIN TO EXPERIENCE TONIGHT. GFS40 TLH MODEL SOUNDING
REFLECTS ABOVE WITH 1.07 PWAT AT 06Z SUN...DOWN TO 0.57 AND 0.37
PWATS AT 12 SUN AND 00Z MON RESPECTIVELY...TO A BONE DRY 0.12 PWAT
06Z MON INCHING UP TO 0.24 AND 0.42 INCH PWATS 00Z TUES AND 12Z TUE
RESPECTIVELY.
&&
.SHORT TERM...TONIGHT THROUGH WED.
.TONIGHT...THE COMBINATION OF DEEPENING LOW OFF SC COAST AND STRONG
HIGH BUILDING OVER PLAINS WILL RESULT IN TIGHTENING GRADIENTS AND
BRISK AND LOCALLY GUSTY WINDS INTO THIS EVENING. WITH HIGH
JUST W OF CWA TONIGHT. COLDEST TEMPS ACROSS NW THIRD OF CWA WITH
HARD FREEZE EXPECTED. WITH CLEAR SKIES AND WINDS 5 TO 10 MPH
ADVECTIVE MORE THAN RADIATION TYPE FREEZE. THIS WILL BE THE FIRST
HARD FREEZE IN THIS AREA SINCE DEC 9. LOWS TONIGHT FROM LOW-MID 20S
NW THIRD TO MID-UPPER 20S SE THIRD CWA. WINDS SHOULD SUFFICIENTLY
SUBSIDE DURING PRE-DAWN HOURS SO WIND CHILLS NUMBERS SHOULD REMAIN
IN LOW-MID 20S MOST SITES. BLEND OF MAV/NGM INCLUDING BIAS PLOTS
EMPLOYED.
.MONDAY...SHOULD BE A DRY AND CHILLY DAY BY FL STANDARDS WITH MOST
AREAS TOPPING OUT NEAR 50. THE GOOD NEWS IS THE WINDS WILL BE LIGHT.
AS THE HIGH MOVES EWD MONDAY NIGHT TO OVER ERN CWA...LOW LEVEL WINDS
WILL BEGIN TO VEER AROUND TO ONSHORE PLUS CIRRUS CLOUDS WILL BEGIN
INVADING THE SKY FROM THE W WELL AHEAD OF THE NEXT SYSTEM. TEMPS MAX
OUT IN LOW 50S. THE MIN TEMP PATTERN SHOULD REVERSE WITH THE COLDEST
TEMPS OVER THE SERN ZONES. MANY PARTS OF S CENTRAL GA AND THE FL BIG
BEND CAN THEN EXPECT A HARD FREEZE WITH TEMPS LOW-MID 20S. TEMPS
TOMORROW NIGHT WILL BE AROUND FIVE DEGREES WARMER OVER THE NWRN
ZONES, ALTHOUGH A LIGHT FREEZE IS STILL EXPECTED THERE WITH LOWS
25-30. BY 12Z TUE...HIGH WILL BE E OF CWA WITH FURTHER VEERING OF
WINDS...A SMALL INCREASE IN LOW LEVEL MOISTURE AND AND INCREASING
CIRRUS FROM W-E.
TUESDAY AND WEDNESDAY...NEXT LOW PRESSURE DEVELOPS OFF THE S TX
COAST ON TUE AND MOVES E/NE ALONG GULF BRINGING A SLIGHT CHANCE FOR
RAIN TO MOST OF THE AREA. LOWS REBOUNDS TO MID 30S. HIGHS IN MID 50S
ON TUESDAY. IF ALL GOES IN SYNC WILL NOT DISCOUNT MIXED
PRECIP...ESPECIALLY NW THIRD OF CWA. GFS WET BULB AND 850 MB TEMPS
SUPPORT THIS BUT CONFIDENCE LOW SO WILL NOT ADVERTISE.
NON-ROUTINE PRODUCTS...
1)HARD FREEZE WATCH FOR SE ALA/INLAND FL PANHANDLE AND SW GA
UPGRADED TO WARNING. HARD FREEZE WATCH ISSUED FOR DAY 2 FOR PARTS OF
S/CNTRL GA AND ALL OF FLA BIG BEND.
2)SMALL CRAFT ADVISORIES...FOR BOTH NEARSHORE AND OFFSHORE WATERS
(SEE BELOW)
3)FIRE WEATHER WATCH FOR FL AND GA ZONES FOR TOMORROW HAS BEEN
UPGRADED TO A WARNING). FIRE WX WATCH FOR TUES SAME AREA.
&&
LONG TERM...TUE NIGHT THROUGH SUN.
THE GFS CONTINUES TO SHOW LIGHT PRECIP OVERRUNNING THE AREA WELL
AHEAD OF THE GULF LOW TUE NIGHT WHILE A REINFORCING SHOT OF COLD AND
DRY AIR ARRIVES AT LOWER LEVELS. IF THIS WERE A PERFECT PROGNOSES,
WE WOULD NEED TO FORECAST NON LIQUID PRECIPITATION OVER PARTS OF THE
AREA. WHILE THE GFS HAS BEEN SHOWING THIS SCENARIO TO VARYING
DEGREES FOR AT LEAST 5 MODEL RUNS NOW, IT IS NOT SUPPORTED BY THE
NAM, WHICH IS NOT AS COLD OR AS QUICK TO BRING THE MOISTURE EWD. IN
ADDITION, THE PRECIP AND SUFFICIENTLY COLD AIR INTERSECT OVER A
FAIRLY NARROW AREA. WE LOWERED THE MAV/MEX POPS AND APPLIED THE
30-DAY BIAS CORRECTION TO THE MEX TEMPS TO ARRIVE AT OUR ALL-RAIN
FORECAST. STILL, THIS WILL NEED TO BE WATCHED. THIS SYSTEM IS NOT
EXPECTED TO BE AS STRONG AS THE CURRENT ONE AS IT WILL NOT HAVE AS
GENEROUS UPPER SUPPORT, AT LEAST INITIALLY. POPS WILL GRADUALLY
INCREASE ACROSS THE AREA FROM WED THROUGH FRI. THIS LOW LOOKS TO
TAKE A MORE NLY TRACK THAN THE CURRENT ONE, WHICH WILL PUT MUCH OF
THE AREA IN THE WARM SECTOR COME FRI. WE THEREFORE MENTION TS IN THE
FORECAST AT THIS TIME. IF THIS TIMING HOLDS UP, WE SHOULD DRY OUT
FOR THE WEEKEND.
&&
.MARINE...TONIGHT THROUGH WED.
ALTHOUGH...MID AFTERNOON WINDS/SEAS ONLY BORDERLINE SCA...THE
GRADIENT BETWEEN THE DEPARTING LOW AND ARCTIC HIGH WILL GENERATE
INCREASING WINDS/SEAS AND ADVISORY CONDITIONS THROUGH MON MORNING
OFFSHORE AND FROM THIS AFTERNOON UNTIL LATE EVENING ACROSS
THE NEAR SHORE LEGS. WINDS AND SEAS WILL THEN QUICKLY SUBSIDE AS THE
HIGH BUILDS OVERHEAD, INCREASING ONCE AGAIN IN SELY FLOW AHEAD OF
THE NEXT LOW PRESSURE SYSTEM ON THU.
&&
.AVIATION...REMNANT LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT WILL
ALLOW CIGS TO REMAIN IN THE MVFR/IFR CATEGORY MAINLY OVER KVLD AND
KPFN THRU MID MORNING. EXPECT CIGS TO THEN RETURN TO VFR AROUND
MID/LATE MORNING AS DRIER AIR AND GUSTY WINDS FILTER INTO THE AREA.
LATEST IR IMAGERY THIS MORNING SHOWS THE BACK EDGE OF THIS
LOW LEVEL MOISTURE EXTENDING SWWD FROM ATLANTA THRU MONTGOMERY TO
NEW ORLEANS AND BEYOND. AS THIS BOUNDARY SWEEPS ACROSS THE AREA AND
HIGH PRESSURE FROM THE WEST SHIFTS EAST CLEARING SKIES AND VFR
CONDITIONS WILL PREVAIL AT ALL TERMINALS. THE GUSTY WINDS SHOULD
DIMINISH TO AROUND 10 KTS THIS EVENING.
&&
.FIRE WEATHER...IN WAKE OF REINFORCING BOUNDARY....VERY DRY AIRMASS
NEXT FEW DAYS. RED FLAG TOMORROW AND FIRE WX WATCH TUES ALL FLA/GA
ZONES.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING LATE TONIGHT ALL ZONES.
GA...HARD FREEZE WARNING LATE TONIGHT GAZ120>131-142>146-
155-156.
FIRE WX WARNING MON MORNING THROUGH MON AFTN ALL ZONES.
HARD FREEZE WATCH MONDAY NIGHT GAZ147-148-157>161.
FIRE WX WATCH TUES AFTN.
FL...HARD FREEZE WARNING TONIGHT FLZ07-09>11.
FIRE WX WARNING FROM MON MORNING THROUGH MON EVE ALL ZONES.
HARD FREEZE WATCH MONDAY NIGHT FLZ008-012>019-026>029-034
FIRE WX WATCH TUES AFTN.
GM...SCA NEAR SHORE LEGS 18Z TODAY UNTIL 06Z MON.
SCA OFFSHORE LEGS UNTIL 12Z MON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 26 52 20 51/ 00 00 05 20
PANAMA CITY 30 53 33 59/ 00 00 10 20
DOTHAN 25 52 28 56/ 00 00 10 10
ALBANY 25 51 31 55/ 00 00 10 10
VALDOSTA 29 51 23 53/ 00 00 10 10
CROSS CITY 26 53 25 58/ 00 00 10 10
AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...BLOCKHazardous weather outlook, Jan 28, 5:43 AM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 543 AM EST SUN JAN 28 2007 ...LAKE WIND ADVISORY TODAY EVERYWHERE... ...HARD FREEZE WATCH TONIGHT FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND INLAND PORTIONS OF THE FLORIDA PANHANDLE... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-291100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 543 AM EST SUN JAN 28 2007 /443 AM CST SUN JAN 28 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... WINDS WILL BE GUSTY OUT OF THE NORTHWEST IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM. BY AFTERNOON...AN ARCTIC FRONT WILL BE CROSSING THE AREA FURTHER INCREASING WINDS. BOATERS ON AREA LAKES CAN EXPECT SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING IN THIS MUCH WIND...ESPECIALLY ON THE LARGER LAKES SUCH AS TALQUIN...SEMINOLE AND WALTER F. GEORGE. MARINERS WILL ENCOUNTER SMALL CRAFT ADVISORY CONDITIONS ON THE GULF OF MEXICO TODAY AND THESE CONDITIONS WILL PERSIST INTO TONIGHT. TEMPERATURES WILL PLUMMET BEHIND THE ARCTIC FRONT AND A FREEZE IS EXPECTED ALL THE WAY TO THE COAST. SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...PORTIONS OF SOUTH CENTRAL GEORGIA AND INLAND PORTIONS OF THE FLORIDA PANHANDLE WILL GET A HARD FREEZE TONIGHT...WHICH COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. FREEZE DURATIONS WILL BE AS LONG AS 8 TO 10 HOURS IN THE WATCH AREA...ABOUT FIVE HOURS IN THE FLORIDA BIG BEND...AND AN HOUR OR TWO AT THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT IGNITE ON MONDAY. MONDAY NIGHT WILL BE ANOTHER COLD ONE WITH THE COLDEST TEMPERATURES OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND...WHERE A HARD FREEZE IS EXPECTED. A DEVELOPING LOW PRESSURE SYSTEM OVER THE WESTERN GULF OF MEXICO WILL RETURN LOW RAIN CHANCES TO THE FORECAST AS EARLY AS TUESDAY NIGHT...WITH THE BEST CHANCE FOR RAIN COMING ON FRIDAY. THUNDERSTORMS WILL ACCOMPANY THIS NEXT SYSTEM ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:56 AM EST | Freeze Watch | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 13 more | 13 hr |
| Jan 28, 3:56 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 13 hr |
| Jan 28, 3:05 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
| Jan 28, 4:27 PM EST | Freeze Watch | TAE | Berrien, Brooks, Cook, Grady, Lanier, Lowndes and 1 more | 15 hr |
| Jan 28, 4:27 PM EST | Freeze Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 13 more | 15 hr |
| Jan 27, 10:52 PM EST | Special Marine Warning | TAE | 53 min |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.